Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017 (2017), Article ID 9720946, 6 pages
https://doi.org/10.1155/2017/9720946
Research Article

Finsler Geometry for Two-Parameter Weibull Distribution Function

1Department of Electrical and Electronics Engineering, Engineering Faculty, Bilecik S.E. University, 11210 Bilecik, Turkey
2Department of Computer Engineering, Engineering Faculty, Bilecik S.E. University, 11210 Bilecik, Turkey

Correspondence should be addressed to Emrah Dokur; rt.ude.kicelib@rukod.harme

Received 19 December 2016; Accepted 16 February 2017; Published 9 March 2017

Academic Editor: Qin Yuming

Copyright © 2017 Emrah Dokur et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Emrah Dokur, Salim Ceyhan, and Mehmet Kurban, “Finsler Geometry for Two-Parameter Weibull Distribution Function,” Mathematical Problems in Engineering, vol. 2017, Article ID 9720946, 6 pages, 2017. doi:10.1155/2017/9720946